# SDR CA130124025

- Difficulty date: January 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 30,700 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3022375
- Condition: Leaking
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN)  NR 2 ENGINE SHUTDOWN ON FINAL APPROACH DUE TO LOSS OF ENGINE OIL PRESSURE.  FAULTY HYDRAULIC PUMP GARLOC SEAL REPLACED, CHECKED SERVICEABLE.
